# SDR FDEA201109093797

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TANK STRUCTURE STRINGER NR 10 END SUSPECTED TO BE CRACKED.  REPAIRED IAW SRM 57-00-03, REV 47,  REPAIR 5, FIG 202 AND EA 1-5710-154208. CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
